hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Phase transitions in long-range Ising models and an optimal condition for factors of g-measures
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektroteknik, matematik och naturvetenskap, Matematik.
Uppsala University.
University of Warwick, Coventry, UK.
2019 (Engelska)Ingår i: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 39, nr 5, s. 1317-1330Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We weaken the assumption of summable variations in a paper by Verbitskiy [On factors of g-measures. Indag. Math. (N.S.) 22 (2011), 315-329] to a weaker condition, Berbee's condition, in order for a one-block factor (a single-site renormalization) of the full shift space on finitely many symbols to have a g-measure with a continuous g-function. But we also prove by means of a counterexample that this condition is (within constants) optimal. The counterexample is based on the second of our main results, where we prove that there is a critical inverse temperature in a one-sided long-range Ising model which is at most eight times the critical inverse temperature for the (two-sided) Ising model with long-range interactions.

Ort, förlag, år, upplaga, sidor
Cambridge University Press, 2019. Vol. 39, nr 5, s. 1317-1330
Nationell ämneskategori
Sannolikhetsteori och statistik Matematisk analys
Identifikatorer
URN: urn:nbn:se:hig:diva-24122DOI: 10.1017/etds.2017.66ISI: 000462581800009Scopus ID: 2-s2.0-85063586064OAI: oai:DiVA.org:hig-24122DiVA, id: diva2:1107562
Tillgänglig från: 2017-06-09 Skapad: 2017-06-09 Senast uppdaterad: 2019-11-29Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Johansson, Anders

Sök vidare i DiVA

Av författaren/redaktören
Johansson, Anders
Av organisationen
Matematik
I samma tidskrift
Ergodic Theory and Dynamical Systems
Sannolikhetsteori och statistikMatematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 70 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf